# SDR UIEA2019021193167

- Difficulty date: February 9, 2019
- Submitted: February 11, 2019
- Operation: Air carrier
- Aircraft: N1093A
- Make and model: Boeing 767-36N
- Aircraft serial: 30111
- Aircraft time: 78,581 hours, 10,694 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Warning Message
- Condition: False Activation
- Location: Shutoff Valve
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

STATUS MESSAGE LEFT ENGINE PRV LEFT ENGINE HPSOV( PERFORMED FIM BITE IAW FIM36-20-00 NO DEFECTS NOTED OPS TEST GOOD IAW AMM 36-11-18  )
